# SDR AALA202507043323

- Difficulty date: July 1, 2025
- Submitted: July 5, 2025
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 71,535 hours, 36,208 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665609
- Part serial: A5110RP
- Condition: Low Pressure
- Location: Zone 800
- Part time: 32,016 hours, 18,350 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SLIDE DEPLOYMENT BOTTLE AT DOOR 2R APPEARS IN THE RED. MAINTENANCE REPLACED AFT RIGHT (842) ESCAPE SLIDE/RAFT PER J/C #26L00025011.
